Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 75, NWS New Orleans, LA

July 10, 2019Jefferson Parish, Orleans Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Jul 10, 2019, 8:29 AM CDT for Jefferson Parish, Orleans Parish, Louisiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2019, 8:29 AM CDT (13:29 UTC)
Expired
Jul 10, 2019, 9:00 AM CDT
In force
31 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jefferson Parish, LA, Orleans Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 1.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1807 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

556 
WFUS54 KLIX 101329
TORLIX
LAC051-071-101400-
/O.NEW.KLIX.TO.W.0075.190710T1329Z-190710T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
829 AM CDT Wed Jul 10 2019

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  West central Orleans Parish in southeastern Louisiana...
  North central Jefferson Parish in southeastern Louisiana...

* Until 900 AM CDT.
    
* At 829 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over New Orleans, moving southwest at 10 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Metairie and Harvey around 835 AM CDT.
  Marrero around 850 AM CDT.
  Westwego around 855 AM CDT.
  Jefferson, Bridge City and Elmwood around 900 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2998 9022 3002 9014 3003 9009 2999 9001
      2988 9008
TIME...MOT...LOC 1329Z 048DEG 7KT 2999 9013 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KLG
2 follow-up statements
150 
WWUS54 KLIX 101347
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
847 AM CDT Wed Jul 10 2019

LAC051-071-101400-
/O.CON.KLIX.TO.W.0075.000000T0000Z-190710T1400Z/
Orleans LA-Jefferson LA-
847 AM CDT Wed Jul 10 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR WEST
CENTRAL ORLEANS AND NORTH CENTRAL JEFFERSON PARISHES...
    
At 846 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Jefferson, or over Metairie, moving southwest at 10
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Marrero and Westwego around 850 AM CDT.
  Jefferson, Bridge City and Elmwood around 900 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2998 9022 3002 9014 2997 9007 2989 9010
TIME...MOT...LOC 1346Z 048DEG 7KT 2997 9016 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KLG
933 
WWUS54 KLIX 101356
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
856 AM CDT Wed Jul 10 2019

LAC051-071-101406-
/O.EXP.KLIX.TO.W.0075.000000T0000Z-190710T1400Z/
Orleans LA-Jefferson LA-
856 AM CDT Wed Jul 10 2019

...THE TORNADO WARNING FOR WEST CENTRAL ORLEANS AND NORTH CENTRAL
JEFFERSON PARISHES WILL EXPIRE AT 900 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 2998 9022 3002 9014 2997 9007 2989 9010
TIME...MOT...LOC 1356Z 048DEG 7KT 2996 9017 

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 4:38 AM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 10, 4:38 AM CDT, 3 hours 51 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New Orleans LA
438 AM CDT Wed Jul 10 2019

correction to rainfall amounts expected.

.SHORT TERM...
TPC has the development of a tropical cyclone at 90% in the next 48
hours. Conditions look prime for development and deepening
afterwards. The largest convective bursts are to the SW of the very
weak circulation which is near the FL panhandle and is even somewhat
elongated. This shows the disorganization that is normal for a
system just getting started. But this should change as the day wears
on as well as overnight. A large convective burst is again expected
this morning off our coast and this will help drag the system
westwardor even SW for a bit. Models do not agree on eventually
where this thing ends up but everyone from the coast of Mississippi
to Texas should be monitoring this system.

Heavy rainfall potential will be an obvious issue with this system
and some of that is already occurring this morning. Today through
Monday, total rainfall amounts of 6 to 12 inches are expected. The
highest of these amounts is expected to be west of I55 and the
bulk of this should be between late Thursday through Sunday.
Localized higher amounts will be possible as well. These numbers
may be revised depending on the eventual speed and path of this
system. A flash flood watch will eventually be likely and cleaing
of drainage systems should be rushed to completion.

The next issue will be coastal flooding issues. This will also
greatly depend on the eventual track, speed, and strength of the
system. But tides levels greater than 2 feet above normal are
expected starting either late Thursday or early Friday and lasting
through the weekend. More information and revised numbers will also
be produced today with regards to inundation levels and there is a
good probability that a storm surge watch or warning will be issued
for this. Miss River levels will also be looked at after
coordination with the TPC surge unit later today.

Thunderstorms are expected today and some of these could be quite
strong to severe with damaging winds, heavy rain, and lightning
being the main hazards expected. The next issue will be gradient
winds. The strongest winds obviously depend on the strength and
direction the system takes but for this package, these winds should
be found along the SE LA coastline. But the strongest winds will be
over the marine areas.

&&

.AVIATION...

With tropical moisture about in place, should not take a lot of
sunshine to start convection bubbling up during the day. Anticipate
carrying prevailing SHRA at most terminals with the exception of
KMCB and KBTR around 18z, with VCTS at all terminals during the
afternoon. With loss of heating after 00z, expect a decrease in
areal coverage of precipitation.

&&

.MARINE...

Winds will begin to slowly respond today as a tropical depression
tries to form in the northeast gulf. Scattered to numerous
thunderstorms will move throughout the coastal waters for the next
several days. Winds and seas will definitely be higher in and around
these. Caution flags will be raised today and converted to advisory
tonight. These headlines are likely to change later today and all
mariners should keep up with the latest on what could become a
tropical cyclone over the coastal waters of the north central gulf.

&&

DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: River flood warnings. Potential tropical event.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  94  75  93  74 /  50  50  70  30
BTR  92  76  92  76 /  50  50  70  30
ASD  94  75  92  75 /  70  60  70  50
MSY  92  78  91  79 /  80  70  70  50
GPT  92  76  88  77 /  70  60  70  50
PQL  94  75  91  75 /  70  50  80  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 7 PM this evening to 7 AM CDT Thursday
     for GMZ536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Small Craft Advisory from 7 PM this evening to 7 AM CDT Thursday
     for GMZ538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Jul 10, 5:14 AM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
514 AM CDT Wed Jul 10 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-102215-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
514 AM CDT Wed Jul 10 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are forecast today. A few
storms could become strong to severe producing with damaging wind
gusts, very heavy rainfall and frequent lightning being the main
threats.

The Tropical Prediction Center is giving a 90% chance of tropical
development over the next 48 hours in the northeast Gulf of
Mexico. Please refer to the Tropical Weather Outlook for further
information concerning this system.

Small craft advisories have been issued for all open gulf coastal
waters tonight into early Thursday. If or when a tropical cyclone
develops, these headlines may be replaced by tropical headlines.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

If or when a tropical cyclone forms, tropical marine headlines
would be issued taking the place of current headlines and these
conditions are expected to last into the weekend.

The tropical system will bring the potential of flooding rainfall.
Totals are expected to range from 6 to 12 inches with localized
higher amounts through Monday. The highest of these amounts are
expeceted along and west of I-55 and the bulk of this rain is
expected from late Thursday through Sunday. A flash flood watch
will likely be issued later today or tonight.

Coastal flooding is also expected to be an issue as tides rise to
greater than 2 feet above normal levels starting late Thursday
and lasting into the weekend. These numbers will be rivised to
expected depths if or when a tropical cyclone develops.

Severe weather associated with this system will be possible with
damaging winds, torrential rainfall and frequent lightning the
main hazards through Thursday night. The addition of a tornadic
threat will begin by Friday as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jul 10, 3:15 AM CDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service New Orleans LA
315 AM CDT Wed Jul 10 2019

LAZ066-100845-
Lower Terrebonne-
315 AM CDT Wed Jul 10 2019

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL TERREBONNE
PARISH...

At 314 AM CDT, a strong thunderstorm was located 11 miles southeast
of Amelia, or 16 miles southeast of Morgan City, moving southwest at
10 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will remain over mainly rural areas of west central
Terrebonne Parish.

LAT...LON 2955 9124 2961 9101 2960 9098 2947 9089
      2931 9109
TIME...MOT...LOC 0814Z 059DEG 7KT 2951 9102
Special weather statement, Jul 10, 3:49 AM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service New Orleans LA
349 AM CDT Wed Jul 10 2019

LAZ066-100915-
Lower Terrebonne-
349 AM CDT Wed Jul 10 2019

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL TERREBONNE
PARISH...

At 349 AM CDT, a strong thunderstorm was located 16 miles south of
Amelia, or 17 miles south of Bayou Vista, moving southwest at 10 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will remain over mainly rural areas of west central
Terrebonne Parish.

LAT...LON 2931 9132 2931 9129 2936 9127 2938 9120
      2939 9120 2940 9122 2943 9121 2945 9126
      2953 9127 2956 9118 2940 9107 2934 9114
      2937 9119 2936 9123 2932 9121 2933 9116
      2924 9127
TIME...MOT...LOC 0849Z 057DEG 7KT 2945 9120
Special weather statement, Jul 10, 5:16 AM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service New Orleans LA
516 AM CDT Wed Jul 10 2019

LAZ057>060-101100-
St. Charles-St. John The Baptist-Upper Lafourche-St. James-
516 AM CDT Wed Jul 10 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. JOHN THE
BAPTIST...SOUTHEASTERN ST. JAMES...WESTERN ST. CHARLES AND NORTH
CENTRAL LAFOURCHE PARISHES...

At 516 AM CDT, a strong thunderstorm was located over Hahnville,
moving southwest at 5 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Hahnville, Laplace, Killona, Norco, Paradis, Des Allemands, Montz,
South Vacherie, Luling, Boutte, Ama, Bayou Gauche, Destrehan, Taft,
New Sarpy and St. Rose.

LAT...LON 2994 9073 3005 9043 2993 9028 2992 9027
      2990 9027 2970 9041
TIME...MOT...LOC 1016Z 045DEG 6KT 2994 9043
Special weather statement, Jul 10, 6:10 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service New Orleans LA
610 AM CDT Wed Jul 10 2019

LAZ069-101145-
Lower Plaquemines-
610 AM CDT Wed Jul 10 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PLAQUEMINES
PARISH...

At 610 AM CDT, a strong thunderstorm was located 9 miles southeast of
Venice, or 35 miles southeast of Port Sulphur, moving southwest at 5
mph.

Winds in excess of 40 mph are possible with this storm.

This storm will remain over mainly rural areas of southeastern
Plaquemines Parish.

LAT...LON 2915 8927 2912 8932 2916 8931 2919 8934
      2914 8934 2915 8940 2912 8938 2919 8945
      2931 8923 2920 8912 2917 8914 2918 8909
      2914 8915 2913 8913 2909 8916 2911 8920
      2905 8919 2911 8925 2905 8930
TIME...MOT...LOC 1110Z 045DEG 6KT 2920 8923
Special weather statement, Jul 10, 7:18 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service New Orleans LA
718 AM CDT Wed Jul 10 2019

LAZ061>064-101245-
Orleans-Upper St. Bernard-Upper Plaquemines-Upper Jefferson-
718 AM CDT Wed Jul 10 2019

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. BERNARD...
SOUTHWESTERN ORLEANS...NORTHWESTERN JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...

At 718 AM CDT, a strong thunderstorm was located near New Orleans,
moving southwest at 5 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
New Orleans, Metairie, Chalmette, Marrero, Harvey, Timberlane, Belle
Chasse, Avondale, Jefferson, Gretna, Harahan, Westwego, Woodmere,
Elmwood, Terrytown, Bridge City, River Ridge, Arabi, Estelle and New
Orleans Armstrong Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2999 9027 3003 9021 3002 9018 3002 9011
      3004 9006 3003 9003 3004 9003 3004 9000
      3007 8996 3002 8989 2981 9003
TIME...MOT...LOC 1218Z 034DEG 6KT 3003 9004
Special weather statement, Jul 10, 7:25 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
725 AM CDT Wed Jul 10 2019

LAZ061-062-064-101300-
Orleans-Upper St. Bernard-Upper Jefferson-
725 AM CDT Wed Jul 10 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. BERNARD...
SOUTHWESTERN ORLEANS AND NORTH CENTRAL JEFFERSON PARISHES...

At 724 AM CDT, a strong thunderstorm was located near New Orleans,
moving southwest at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
New Orleans, Metairie, Marrero, Harvey, Chalmette, Jefferson, Gretna,
Westwego, Bridge City, Arabi, Elmwood, Terrytown and Lakefront
Airport.

LAT...LON 3004 9024 3002 9018 3002 9011 3004 9006
      3003 9003 3006 9003 3004 9002 3006 8996
      3000 8992 2986 9013
TIME...MOT...LOC 1224Z 064DEG 7KT 3005 9004

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:29 PM CDTSpecial Marine WarningLIX46 min
Jul 9, 7:33 PM CDTSpecial Marine WarningLIX42 min
Jul 9, 7:35 PM CDTSpecial Weather StatementLIXOrleans25 min
Jul 9, 7:37 PM CDTSpecial Marine WarningLIX53 min
Jul 9, 7:58 PM CDTSpecial Weather StatementLIXPlaquemines62 min
Jul 9, 9:14 PM CDTSpecial Marine WarningLIX61 min
Jul 9, 10:47 PM CDTSpecial Marine WarningLIX88 min
Jul 9, 10:49 PM CDTSpecial Weather StatementLIXLafourche26 min
Jul 9, 10:50 PM CDTSpecial Marine WarningLIX25 min
Jul 9, 11:10 PM CDTSpecial Marine WarningLIX65 min
Jul 10, 3:15 AM CDTSpecial Weather StatementLIXTerrebonne30 min
Jul 10, 3:49 AM CDTSpecial Weather StatementLIXTerrebonne26 min
Jul 10, 4:39 AM CDTSmall Craft AdvisoryLIX12 hr
Jul 10, 4:46 AM CDTSpecial Marine WarningLIX59 min
Jul 10, 5:16 AM CDTSpecial Weather StatementLIXSaint Charles44 min
Jul 10, 5:46 AM CDTSpecial Marine WarningLIX59 min
Jul 10, 6:09 AM CDTSpecial Marine WarningLIX36 min
Jul 10, 6:10 AM CDTSpecial Weather StatementLIXPlaquemines35 min
Jul 10, 6:17 AM CDTSpecial Marine WarningLIX58 min
Jul 10, 7:07 AM CDTSpecial Marine WarningLIX113 min
Jul 10, 7:18 AM CDTSpecial Weather StatementLIXOrleans27 min
Jul 10, 7:25 AM CDTSpecial Weather StatementLIXOrleans35 min
Jul 10, 7:26 AM CDTSpecial Marine WarningLIX19 min
Jul 10, 7:31 AM CDTAreal Flood AdvisoryLIXOrleans119 min
Jul 10, 7:34 AM CDTSpecial Marine WarningLIX56 min
Jul 10, 7:41 AM CDTFlash Flood Warning EmergencyLIXOrleans6 hr
Jul 10, 7:45 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans30 min
Jul 10, 7:47 AM CDTSpecial Marine WarningLIX43 min
Jul 10, 7:54 AM CDTTornado WarningLIXJefferson, Orleans36 min
Jul 10, 8:38 AM CDTSevere Thunderstorm WarningLIXPlaquemines52 min
Jul 10, 8:42 AM CDTFlash Flood Warning EmergencyLIXJefferson3 hr
Jul 10, 8:46 AM CDTSpecial Marine WarningLIX89 min
Jul 10, 9:00 AM CDTSpecial Weather StatementLIXOrleans45 min
Jul 10, 9:03 AM CDTSpecial Marine WarningLIX87 min
Jul 10, 9:07 AM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more5 days
Jul 10, 9:28 AM CDTAreal Flood AdvisoryLIXSaint Charles3 hr
Jul 10, 9:49 AM CDTSpecial Weather StatementLIXPlaquemines56 min
Jul 10, 9:55 AM CDTSpecial Weather StatementLIXSaint Charles, Saint John the Baptist65 min
Jul 10, 10:06 AM CDTTropical Storm WatchLIXAssumption, Saint Bernard, Saint James, Saint John the Baptist3 days
Jul 10, 10:17 AM CDTSpecial Marine WarningLIX118 min
Jul 10, 10:40 AM CDTStorm Surge WatchLIXAssumption, Saint Bernard, Saint John the Baptist4 days
Jul 10, 10:47 AM CDTSpecial Weather StatementLIXPlaquemines88 min
Jul 10, 11:27 AM CDTSpecial Weather StatementLIXSaint Charles63 min
Jul 10, 11:52 AM CDTAreal Flood WarningLIXJefferson113 min
Jul 10, 1:40 PM CDTAreal Flood AdvisoryLIXOrleans3 hr
Jul 10, 1:57 PM CDTSpecial Weather StatementLIXLafourche48 min
Jul 10, 2:19 PM CDTSevere Thunderstorm WarningLIXLafourche, Terrebonne26 min
Jul 10, 2:21 PM CDTTornado WarningLIXLafourche, Terrebonne24 min
Jul 10, 2:45 PM CDTSevere Thunderstorm WarningLIXTerrebonne17 min
Jul 10, 3:01 PM CDTSpecial Weather StatementLIXTerrebonne44 min
Jul 10, 3:13 PM CDTSpecial Weather StatementLIXLivingston, Tangipahoa32 min
Jul 10, 3:45 PM CDTSpecial Weather StatementLIXTangipahoa45 min
Jul 10, 4:34 PM CDTHurricane WatchLIXAssumption66 hr
Jul 10, 4:42 PM CDTSpecial Weather StatementLIXEast Baton Rouge48 min
Jul 10, 4:56 PM CDTSevere Thunderstorm WarningLIXSaint Tammany34 min
Jul 10, 5:05 PM CDTSpecial Weather StatementLIXSaint Charles, Saint James40 min
Jul 10, 5:18 PM CDTSpecial Marine WarningLIX42 min
Jul 10, 5:31 PM CDTSpecial Weather StatementLIXSaint Tammany44 min
Jul 10, 5:35 PM CDTSpecial Marine WarningLIX40 min
Jul 10, 5:48 PM CDTAreal Flood AdvisoryLIXSaint Tammany117 min
Jul 10, 5:56 PM CDTSpecial Weather StatementLIXAssumption, Terrebonne34 min
Jul 10, 6:14 PM CDTSpecial Marine WarningLIX31 min
Jul 10, 6:18 PM CDTSpecial Weather StatementLIXSaint Tammany27 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.